Could be an out of blue allergic reaction as the pH of drugs are absorbed internally but sweat out thru the skin I use colloidal silver it heals my rashes topically as I have lupus rash as well as diabetic ulcers perhaps a visit to the Dr for a topical steroid cream may help also coconut oil in a jar that is a heavy cream helps me also a soak in oatmeal soak and Epson salt the coconut & silver can be found on Amazon but research 1st & as always a call to the pharmacy is good insight as well as the dr
Not only should you call your pharmacist but you should either call
and speak to the doctor who prescribes it, or make an appt. to see
him/her. Good luck and God bless.
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Nov 2011 • 2 answers
Updated 27 Oct 2012 • 1 answer
Updated 18 Mar 2012 • 1 answer
Updated 9 Mar 2018 • 2 answers
Updated 20 Aug 2017 • 1 answer